# SDR AALA974049

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON THE UPPER SURFACE OF THE MAIN CABIN FLOOR BEAM.  THE BLEND-OUTS EXCEED SRM 53-00-51 MAXIMUM LIMITS.  ALODINED AND FILLED BLENDED AREAS.  FABRICATED AND INSTALLED REPAIR STRAP USING .050 INCH 301 1/2 HARD STAINLESS STEEL.  PRIMED REPAIR STRAP AND FLOOR BEAM.  APPROVED BY ENGINEERING PER MRB 767-1471.  TST:  27,633.03 HOURS.  CYCLES:  4,256.  (X)
